Thunderstorm Wind, Drew
- When
- June 23, 4:00 PM CST
- Where
- Drew County, Cominto
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.550, -91.633
Thunderstorm winds downed some large tree limbs and power lines.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 23, 2:00 PM CST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CDT FRI JUN 23 2006 .SHORT TERM...TONIGHT THROUGH MONDAY WEAKENING FRONTAL SYSTEM LIKELY SLOWLY MOVING SOUTH THROUGH THE AREA BUT THE MAIN FOCUS FOR ANY WEATHER WILL BE IN THE SOUTH ALONG THE LEADING EDGE OF THE CLOUDS FROM THIS MORNING AND AREAS THAT WERE ABLE TO HEAT UP TODAY. MAY SEE SCATTERED SHOWERS AND THUNDERSTORMS IN THAT AREA THROUGH THE EVENING WITH ISOLATED STORMS PULSING TO MARGINALLY SEVERE LEVELS. SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND NORTH CENTRAL SECTIONS THROUGH THE EVENING AS WELL BUT THIS ACTIVITY SHOULD BE WEAKER AS THE AIR IN THESE AREAS HAS NOT RECOVERED FROM EARLIER ACTIVITY AND IS NOT AS UNSTABLE. SHOWERS IN CENTRAL SECTIONS SHOULD DECREASE WITH LOSS OF HEATING AND OVERALL ACTIVITY SHOULD DECREASE THROUGH THE NIGHT. WENT WITH SMALL POPS IN CENTRAL SECTIONS AND CHANCE POPS IN THE SOUTH FOR TONIGHT. THE ONLY COOLING IN MINS WILL BE SEEN IN THE NORTH WITH MOST OTHER AREAS REMAINING IN THE UPPER 60S TO AROUND 70. ON SATURDAY...SOME MOISTURE REMAINS IN THE SOUTH SO PUT SMALL POPS IN THE SOUTH. WITH LIGHT NORTH TO NORTHEAST WINDS...DO NOT SEE TEMPS REACHING MOS MAXES AND WENT A LITTLE LOWER IN MOST AREAS. A REINFORCING COLD FRONT MOVES THROUGH ON SUNDAY POSSIBLY AIDED BY A WEAK SHORT WAVE. MOISTURE WILL NOT BE MUCH WITH THIS SYSTEM. DID NOT PUT ANY MENTIONABLE POPS IN BUT WILL NEED TO WATCH THIS AS IT UNFOLDS. OTHERWISE SHOULD BE DRY THROUGH THE REST OF THE SHORT TERM WITH TEMPS NEAR OR A LITTLE BELOW NORMAL. && .LONG TERM...MONDAY NIGHT THROUGH FRIDAY MEDIUM RANGE MODELS ARE IN RELATIVELY GOOD AGREEMENT CONCERNING OVERALL FLOW PATTERNS ACROSS NORTH AMERICA DURING THE LONG TERM PERIODS. A AMPLIFIED RIDGE ACROSS THE WEST...WITH A TROF ACROSS THE EAST WILL ALLOW FOR NORTHWEST FLOW TO PREVAIL ACROSS THE MID SOUTH. DRY CONDITIONS...WITH SLIGHTLY COOLER TEMPERATURES WILL PREVAIL DURING THIS PERIOD. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 70 89 68 88 / 20 10 10 10 HARRISON AR 63 85 62 85 / 10 10 10 10 HOT SPRINGS AR 70 89 67 88 / 20 10 10 10 PINE BLUFF AR 70 90 68 89 / 20 10 10 10 MOUNTAIN HOME AR 63 85 62 85 / 10 10 10 10 MONTICELLO AR 71 92 68 90 / 30 20 10 10 SEARCY AR 69 88 66 87 / 20 10 10 10 MOUNT IDA AR 66 89 66 87 / 20 10 10 10 RUSSELLVILLE AR 65 88 65 86 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...29 / LONG TERM...55
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 215 PM CDT FRI JUN 23 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 215 PM CDT FRI JUN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EARLY EVENING...MAINLY ACROSS AREAS ALONG AND SOUTH OF A LINE FROM MENA...TO MONTICELLO. ISOLATED SEVERE STORMS WILL BE POSSIBLE...THAT COULD PRODUCE BRIEF DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.WEATHER.GOV/LZK 55
The Little Rock radar (KLZK), 154 km away, was scanning. The volume nearest the first event began at 21:59 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed some large tree limbs and power lines.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515827.